# SDR I5PA2023111475702

- Difficulty date: November 14, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,556 hours, 34,144 cycles
- Engine: Pwa PW2037
- Engine time: 53,913 hours, 23,184 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT NO.: MGE 410. EVENT (AIR RETURN) - R ENG EGT 731 DEGREES DURING CLIMB THROUGH 6,000 FT. PERFORMED FIM 71-05 FT 812. PERFORMED OVERTEMP VISUAL INSP PER AMM. PERFORMED BLEED TEST AND AND AMM TEST 6 & 9. NO DEFECTS NOTED. AICRAFT RETURNED TO SERVICE.
